Top Cited Articles of All Time (1998 edition) in math

The 100 most highly cited papers of All Time (1998 edition) in the math archive

Keep in mind that citation counts can never be exact, there is something like a 5% error in most of these numbers. Please do not fret about number 32 versus 33, as this is often not a statistically significant difference. More information about citations in INSPIRE can be found here.

Also note that the counts shown, and used in the rankings, are the counts as of 2018-12-30. Further, the counts shown by the ranking are only the cites satisfying the criteria for that list. Actual citation numbers in the database may change as corrections are made and papers are added, the links will take you to the updated numbers.

Annual and All-time 1998 editions

1998 reports for eprints

  1. 12 citations up to the end of 1998
  2. 4 citations up to the end of 1998
  3. 3 citations up to the end of 1998
  4. 3 citations up to the end of 1998
  5. 3 citations up to the end of 1998
  6. 2 citations up to the end of 1998
  7. 1 citations up to the end of 1998
  8. 1 citations up to the end of 1998
  9. 1 citations up to the end of 1998
  10. 1 citations up to the end of 1998
  11. 1 citations up to the end of 1998
  12. 1 citations up to the end of 1998
  13. 1 citations up to the end of 1998
  14. 1 citations up to the end of 1998
  15. 1 citations up to the end of 1998
  16. 1 citations up to the end of 1998
  17. 1 citations up to the end of 1998
  18. 1 citations up to the end of 1998
    Hodge integrals and Gromov-Witten theory
    C. Faber, R. Pandharipande. Oct 30, 1998. 27 pp.
    Published in Inventiones mathematicae 139 (2000) no.1, 173-199
    DOI: 10.1007/s002229900028
    e-Print: math/9810173 | PDF

  19. 0 citations up to the end of 1998
  20. 0 citations up to the end of 1998
  21. 0 citations up to the end of 1998
  22. 0 citations up to the end of 1998
  23. 0 citations up to the end of 1998
  24. 0 citations up to the end of 1998
  25. 0 citations up to the end of 1998
  26. 0 citations up to the end of 1998
  27. 0 citations up to the end of 1998
    Lectures on special Lagrangian submanifolds
    Nigel J. Hitchin (Oxford U.). Jul 1999. 3 pp.
    Published in AMS/IP Stud.Adv.Math. 23 (2001) 151-182
    Conference: C99-01-04.1 Proceedings
    e-Print: math/9907034 | PDF

  28. 0 citations up to the end of 1998
  29. 0 citations up to the end of 1998
  30. 0 citations up to the end of 1998
    Quantum Teichmuller space
    L. Chekhov (Steklov Math. Inst., Moscow), V.V. Fock (Moscow, ITEP). Aug 1999. 16 pp.
    Published in Theor.Math.Phys. 120 (1999) 1245-1259, Teor.Mat.Fiz. 120 (1999) 511-528
    DOI: 10.1007/BF02557246
    e-Print: math/9908165 | PDF

  31. 0 citations up to the end of 1998
  32. 0 citations up to the end of 1998
  33. 0 citations up to the end of 1998
  34. 0 citations up to the end of 1998
  35. 0 citations up to the end of 1998
  36. 0 citations up to the end of 1998
  37. 0 citations up to the end of 1998
  38. 0 citations up to the end of 1998
  39. 0 citations up to the end of 1998
  40. 0 citations up to the end of 1998
  41. 0 citations up to the end of 1998
  42. 0 citations up to the end of 1998
  43. 0 citations up to the end of 1998
  44. 0 citations up to the end of 1998
  45. 0 citations up to the end of 1998
  46. 0 citations up to the end of 1998
  47. 0 citations up to the end of 1998
  48. 0 citations up to the end of 1998
  49. 0 citations up to the end of 1998
  50. 0 citations up to the end of 1998
  51. 0 citations up to the end of 1998
  52. 0 citations up to the end of 1998
  53. 0 citations up to the end of 1998
  54. 0 citations up to the end of 1998
  55. 0 citations up to the end of 1998
  56. 0 citations up to the end of 1998
  57. 0 citations up to the end of 1998
  58. 0 citations up to the end of 1998
    The Octonions
    John C. Baez (UC, Riverside, Math. Dept.). May 2001. 56 pp.
    Published in Bull.Am.Math.Soc. 39 (2002) 145-205, Erratum: Bull.Am.Math.Soc. 42 (2005) 213
    DOI: 10.1090/S0273-0979-01-00934-X, 10.1090/S0273-0979-05-01052-9
    e-Print: math/0105155 | PDF

  59. 0 citations up to the end of 1998
    Selfdual Einstein metrics with torus symmetry
    David M.J. Calderbank, Henrik Pedersen. May 2001. 37 pp.
    Published in J.Diff.Geom. 60 (2002) no.3, 485-521
    EDINBURGH-MS-00-022-REVISED-SUBJ-CLASS:-DIFFERENTIAL-GEOMETRY
    e-Print: math/0105263 | PDF

  60. 0 citations up to the end of 1998
  61. 0 citations up to the end of 1998
  62. 0 citations up to the end of 1998
  63. 0 citations up to the end of 1998
  64. 0 citations up to the end of 1998
  65. 0 citations up to the end of 1998
  66. 0 citations up to the end of 1998
  67. 0 citations up to the end of 1998
    Basic properties of SLE
    Steffen Rohde, Oded Schramm. Jun 2001. 51 pp.
    Published in Annals Math. 161 (2005) 879-920
    e-Print: math/0106036 | PDF

  68. 0 citations up to the end of 1998
  69. 0 citations up to the end of 1998
  70. 0 citations up to the end of 1998
  71. 0 citations up to the end of 1998
  72. 0 citations up to the end of 1998
  73. 0 citations up to the end of 1998
  74. 0 citations up to the end of 1998
  75. 0 citations up to the end of 1998
  76. 0 citations up to the end of 1998
  77. 0 citations up to the end of 1998
  78. 0 citations up to the end of 1998
  79. 0 citations up to the end of 1998
  80. 0 citations up to the end of 1998
  81. 0 citations up to the end of 1998
  82. 0 citations up to the end of 1998
  83. 0 citations up to the end of 1998
    The Intrinsic torsion of SU(3) and G(2) structures
    Simon Chiossi (Genoa U.), Simon Salamon (Turin Polytechnic). Feb 2002. 18 pp.
    Published in Submitted to: J.Diff.Geom.
    To appear in the proceedings of Conference: C01-05-08.4
    e-Print: math/0202282 | PDF

  84. 0 citations up to the end of 1998
  85. 0 citations up to the end of 1998
  86. 0 citations up to the end of 1998
  87. 0 citations up to the end of 1998
  88. 0 citations up to the end of 1998
  89. 0 citations up to the end of 1998
  90. 0 citations up to the end of 1998
  91. 0 citations up to the end of 1998
  92. 0 citations up to the end of 1998
  93. 0 citations up to the end of 1998
    Derived brackets
    Yvette Kosmann-Schwarzbach (Ecole Polytechnique). Dec 2003. 26 pp.
    Published in Lett.Math.Phys. 69 (2004) 61-87
    DOI: 10.1007/s11005-004-0608-8
    Lectures given at Conference: C03-06-13.2
    e-Print: math/0312524 | PDF

  94. 0 citations up to the end of 1998
  95. 0 citations up to the end of 1998
  96. 0 citations up to the end of 1998
  97. 0 citations up to the end of 1998
  98. 0 citations up to the end of 1998
  99. 0 citations up to the end of 1998
  100. 0 citations up to the end of 1998